# SDR DALA2024032103604

- Difficulty date: January 19, 2021
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 90,932 hours, 41,350 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frms 24-32
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3242 DISC: A TOTAL OF (21) EXISTING TEMPORARY LIGHTNING STRIKE REPAIRS (TEMPORARY FASTENERS) FOUND IN UPPER SKIN PANEL BTWN FR 24 & FR 32, AND BTWN STR 3L - STR 2R. C/A: ***DTE REQUIRED*** PER SECTION DTE OF 589262-14, THE RPEAIR OF SECTION I IS LIMITED TO 37,400 FC AFTER SECTION I (18JAN21). ADDITIONAL ENG'G AUTHORIZATION REQUIRED FOR SERVICE BEYOND THIS LIMIT. CONTACT S. SOBIECH 1-612-266-4485 ASSOCIATED ER/A 32-589262 ADDED FOR AC 3242. (LP: 1709080)
